# SDR SIMA200512202A

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Engine: Allsn AE3007A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 01162
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LOSS OF CABIN PRESSURIZATION WHEN CLIMBING THROUGH FL210.  CABIN ALT WENT ABOVE 10,000 FT DURING DESCENT.  MAINTENANCE REMOVED AND REPLACED THE E1 HIGH STAGE AND PRESSURE OUTFLOW VALVE IAW MM.  OPS CHECK WAS GOOD AND AIRCRAFT DID A FUNCIONAL CHECK FLIGHT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (K)
